Iterative scheme for fixed point problem of asymptotically nonexpansive semigroups and split equilibrium problem in Hilbert spaces

Authors

  • I. Inchan Department of Mathematics, Faculty of Science and Technology, Uttaradit Rajabhat University, Uttaradit, THAILAND

Abstract

The main objective of this work is to modify the sequence $\{x_{n}\}$ of the explicit projection algorithm of asymptotically nonexpansive semigroups. We prove the strong convergence theorem of a sequence $\{x_{n}\}$ to the common fixed point of asymptotically nonexpansive semigroups and the solutions of split equilibrium problems. Our main results extended and improved the results of Pei Zhou and Gou-Jie Zhao [17] and many authors.

Downloads

Published

2020-01-10

How to Cite

Inchan, I. (2020). Iterative scheme for fixed point problem of asymptotically nonexpansive semigroups and split equilibrium problem in Hilbert spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 11(1), 41-57. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/574

Issue

Section

Research Article